# SDR SWAA2016012148219

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 34,596 hours, 20,328 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE EDGE SHELF PANEL OTBD OF NR 7 SPOILER SUPPORT ANGLE CRACKED ON AFT SIDE OF SUPPORT WEB.  R & R SUPPORT ANGLE IAW SRM.
